Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Schauder bases in spaces of differentiable functions

Author: Steven Schonefeld
Journal: Bull. Amer. Math. Soc. 75 (1969), 586-590
MathSciNet review: 0244753
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Stefan Banach, Théorie des opérations linéaires, Chelsea Publishing Co., New York, 1955 (French). MR 0071726
  • 2. P. L. Butzer, On two-dimensional Bernstein polynomials, Canadian J. Math. 5 (1953), 107–113. MR 0052573
  • 3. Z. Ciesielski, Properties of the orthonormal Franklin system. II, Studia Math. 27 (1966), 289–323. MR 0203349
  • 4. Mahlon M. Day, Normed linear spaces, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg;, 1962. MR 0145316
  • 5. B. R. Gelbaum and J. Gil de Lamadrid, Bases of tensor products of Banach spaces, Pacific J. Math. 11 (1961), 1281–1286. MR 0147881
  • 6. M. Krein, D. Milman, and M. Rutman, A note on basis in Banach space, Comm. Inst. Sci. Math. Méc. Univ. Kharkoff [Zapiski Inst. Mat. Mech.] (4) 16 (1940), 106–110 (Russian, with English summary). MR 0004709
  • 7. Z. Semadeni, Product Schauder bases and approximation with nodes in spaces of continuous functions, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 11 (1963), 387–391. MR 0154110

Additional Information